Skip to Main content Skip to Navigation
New interface
Journal articles

Computing reducing subspaces of a large linear matrix pencil

Grace Hechme 1 Yuri. Nechepurenko 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : This paper deals with the computation of the reducing subspace associated with the rightmost part of the spectrum of a large matrix pencil A-λ B with B = diag(I,0). Two variants of the Jacobi-Davidson method are discussed and developed. One is based on the Euclidean inner product and the second on the semi-inner product induced by B. Both versions use real arithmetics and incorporate an efficient deflation procedure. Numerical results are reported.
Document type :
Journal articles
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Monday, April 14, 2014 - 4:45:18 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:04 PM

Links full text




Grace Hechme, Yuri. Nechepurenko. Computing reducing subspaces of a large linear matrix pencil. Russian Journal of Numerical Analysis and Mathematical Modelling, 2006, 21 (3), pp.185-198. ⟨10.1515/156939806777320359⟩. ⟨hal-00978782⟩



Record views